Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jakesta

Face Is Itchy? Good Or Bad?

Recommended Posts

My face has been getting little random moment where it's itchy and I feel like I need to scratch it a bit to relief from the itchyness. It feels like when your arm is itchy, so you scratch it. It's mainly around near my nose/upper cheek. I've heard that this is kind of a GOOD thing, and that it means the acne is healing and it's just the nerves? All I am using is Avene face cleanser 2x day, duac in the morning and duo acne gel at night.

Is this a bad thing? does this mean the acne is getting worse or it will spread etc? or is it as I heard a good thing? or is it possible it's just neither and wont affect the acne at all? I've hardly scratched where it's itchy, so yeah ...

Share this post


Link to post
Share on other sites

Itchiness isn't good, it's a sign of irritation, whatever you may be putting on your skin is irritating it. A little tingling sensation after you apply a product is normal, and I've had itchiness after applying some of my products, it just means you need to be more gentle or use a different product. Don't worry, though, everyone experiences a little irritation, but I have found that "itching" isn't exactly a sign that your acne is healing. Your acne probably won't get worse because of it, but too much irritation WILL make your acne worse.

Share this post


Link to post
Share on other sites

Itchiness isn't good, it's a sign of irritation, whatever you may be putting on your skin is irritating it. A little tingling sensation after you apply a product is normal, and I've had itchiness after applying some of my products, it just means you need to be more gentle or use a different product. Don't worry, though, everyone experiences a little irritation, but I have found that "itching" isn't exactly a sign that your acne is healing. Your acne probably won't get worse because of it, but too much irritation WILL make your acne worse.

It's not severe itchiness, it's probably only itchy for about 30 - 40 minutes after i apply it and then it fades away, it's already gone in fact just now. It seems to only be itchy when I think about it. So because it DOES get itchy for a bit, does this mean the stuff I'm using ... won't work? or is it just a side affect?

Share this post


Link to post
Share on other sites

Itchiness isn't good, it's a sign of irritation, whatever you may be putting on your skin is irritating it. A little tingling sensation after you apply a product is normal, and I've had itchiness after applying some of my products, it just means you need to be more gentle or use a different product. Don't worry, though, everyone experiences a little irritation, but I have found that "itching" isn't exactly a sign that your acne is healing. Your acne probably won't get worse because of it, but too much irritation WILL make your acne worse.

It's not severe itchiness, it's probably only itchy for about 30 - 40 minutes after i apply it and then it fades away, it's already gone in fact just now. It seems to only be itchy when I think about it. So because it DOES get itchy for a bit, does this mean the stuff I'm using ... won't work? or is it just a side affect?

I'm no dermatologist but it seems like just a side effect. If it's just minor itching it should be just a side effect. If it gets to the point where it's unbearable, then there might be a problem, but don't worry. Same thing happens to me when I use benzoyl peroxide, it really depends on what you're using. Just continue to use it, and if you experience any further, complicated issues then you should look into trying something else, but for now, I'd say it's fine. Just try to be very gentle when applying it, and make sure not to scratch or irritate your skin. Good luck

Share this post


Link to post
Share on other sites

I was told itching is usually a sign of healing, though in this case no.

When i used BHA based products i would always find myself wanting to itch, it was an itch that was sort of like you get on your arm but different. I later came to the conclusion it was not a good thing as i would usually break out later on, though not always where i did or didnt itch. My conclusion was that the BHA was causing irritation and its a peeling agent in a sense as it penetrates deep in the pore and sheds the cells so this was leading to itching feeling. When you thing about it it makes sense as when you try to rid yourself of dead skin cells (like visible ones) you tend to itch or do something to remove that layer of skin to allow the skin to push up more skin cells.In the case of acne it a hit and a miss, yes its good to exfoliate but you can go too far with too much exfoliating. Idk this is all me so it could be different in other ppls.

So ya, i would say not a good thing.

Edited by k3tchup

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×